IJPAM: Volume 51, No. 4 (2009)

ON EINSTEIN LORENTZIAN $\alpha$-SASAKIAN MANIFOLDS

Venkatesha$^1$, C.S. Bagewadi$^2$, G.T. Sreenivasa$^3$, K. Naganagoud$^4$
$^{1,2,3}$Department of Mathematics
Kuvempu University
Shankaraghatta, 577 451, Shimoga, Karnataka, INDIA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]
$^3$e-mail: [email protected]
$^4$Department of Mathematics, SSIT
Tumkur, 572 105, INDIA
e-mail: [email protected]


Abstract.In the present paper we study an Einstein Lorentzian $\alpha$-Sasakian manifolds. Here we have shown that an Einstein Lorentzian $\alpha$-Sasakian manifold satisfying $R(X,Y)P=0$ and $R(X,Y)N=0$, where $P$ is projective curvature tensor and $N$ is conharmonic curvature tensor and is locally isometric to a unit sphere $S^n(\alpha)$.

Received: May 26, 2008

AMS Subject Classification: 53C10, 53C15, 53C20, 53C25, 53C50, 54D10

Key Words and Phrases: Lorentzian $\alpha$-Sasakian manifold, projective curvature tensor, conharmonic curvature tensor, projective curvature tensor

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 4